On low-dimensional ricci limit spaces

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We call a Gromov-Hausdorff limit of complete Riemannian manifolds with a lower bound of Ricci curvature a Ricci limit space. Furthermore, we prove that any Ricci limit space has integral Hausdorff dimension, provided that its Hausdorffdimension is not greater than 2. We also classify 1-dimensional Ricci limit spaces.

Original languageEnglish
Pages (from-to)1-22
Number of pages22
JournalNagoya Mathematical Journal
Volume209
DOIs
Publication statusPublished - 2013 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On low-dimensional ricci limit spaces'. Together they form a unique fingerprint.

  • Cite this